# SDR REXA2021041300201

- Difficulty date: March 21, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD ""J"" ANGLE IS CORRODED BETWEEN LBL9 AND RBL9.  REMOVED AND REPLACED FWD 280 ""J"" ANGLE IAW CRJ 900 SRM    51-42-06-001-001 AND 51-40-11-001-001-A01. WVAC EMP #603145
